# SDR 9706809937

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Line
- Condition: Iced Up
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE APPLIED HEAT TO THE RIGHT ENGINE EPR TRANSMITTER.  OPERATIONAL CHECK WAS ACCOMPLISHED, ALL ENGINE PARAMETERS WERE NORMAL.  SUSPECT ICING OF EPR LINES.
